# SDR R61A201302240230

- Difficulty date: February 24, 2013
- Submitted: March 7, 2013
- Operation: Air carrier
- Aircraft: N814MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000033
- Aircraft time: 22,584 hours, 16,807 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 17032161611
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE LEFT WING RIB 10 EXTENSION CRACKED.  MAINTENANCE REMOVED AND REPLACED THE LEFT WING RIB 10 EXTENSION IAW EMB SRM 51-41-01, 51-43-03, 51-43-04, AND 51-43-02.  MAJOR REPAIR, THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
